I haven't been here much because I haven't really had any problems since I went on Humira. My bowels are great...That being said...I just got out of the hospital for a massive PE and infarction. There was no evidence of a DVT. The clots were not too much of a suprise since I have a hypercoagulable condition except we don't know what set it off. about
a month before the actual event I became very anxious all the time and began having what I thought were panic attacks as well as lots of brain fog. After about
5 days in the hospital and 3 days after my humira shot, I got a rash on my face like I was sunburned. 8 days later I am sent home to forever be on coumidin...
The day after discharge was my usual follow up with reumy because my humira is actually prescribed for arthitis (psoratic or crohns). I see the wall chart showing the butterfy rash and listing blood clots and sores in the nose, which I have been complaining about. Reumy has done the blood test but I don't have results yet. I haven't stopped the humira yet because, that's all I need is to have crohns symptoms while trying to get my clots under control. Some of my blood work is back and all of the sudden my liver values are horrid. AST is 95 and my ALT is 175. Can this be humira related? I knew I should be watching kidney values but is the liver at risk from humira?
I am so tired anymore and every year a new layer gets added. The day before I was admitted I was running 16 miles a week and now I can't do 2 miles and most everything requires a nap to recover from..
Any words of wisdom would be greatly appreciated.